I am suffering from genital herpes for the last one year. I took medicine, and it was cured. But still, now I feel pain on my penis foreskin after each month on the same portion where the first herpes blister developed, and the pain goes after two to three days without medication. I do not have a visible blister or something else during pain. I mainly feel pain when urine pressure comes.
I am currently on Dazit 5. My lab tests show positive HSV2. VDRL and HIV are negative after one month of exposure.
Welcome to icliniq.com.
Genital herpes, usually 90% of HPV (human papillomavirus) infections are cleared by the body within two years of infection. Sometimes infected cells undergo a quiet or latent period with the first occurrence or a recurrence of symptoms happening months or years later. Latent HPV, even with no outward signs, is still transmissible to a sexual partner by unprotected sex.
In individuals with a history of previous HPV infection, the appearance of new warts may be either from recent exposure to HPV or from a recurrence of the previous infection. As many as one-third of people with warts will experience a recurrence.
Repeat the antiviral treatment for three more months.Preventive measures:
Thank you doctor,
Should I continue the antiviral medicine for three months? Please tell me the doses. Should I take daily three tablets for three months?
Welcome back to icliniq.com.
Take Acyclovir tablet 400 mg 1-0-1 for three months.
Was this answer helpful?|
.. is actually a medicine for viral infection and your physician is on right lines. Do not worry about that. Not many benefits are seen with Zovirax in infectious mononucleosis (IM) caused by Epstein-Barr virus- EBV, but this is good if indicated. Ye... Read fullI am suffering from genital herpes with burning and itching sensation. Please help.
Hello doctor, I am suffering from genital herpes ... Read fullIs the OraQuick HIV home testing really accurate?
.. no effect on PEP (post-exposure prophylaxis). Yes, it would be wise to start PEP and later you can stop it. Oraquick is not reliable after two days of exposure. Hope it helps. For more information consult an HIV AIDS specialist online --> .. ... Read full
Ask your health query to a doctor online?Ask a Sexologist Now